# SDR SIMA20010803

- Difficulty date: March 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N259AE
- Make and model: Saab 340B
- Aircraft serial: 340B259
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18200
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FLT 5018 - FLIGHT ATTENDANT REPORTS CABIN EMS LIGHTS DO NOT REMAIN ON WHEN TESTED.  REMOVED AND REPLACED CABIN EMS POWER SUPPLY 24LN IAW AMM.  OPS CHECK NORMAL AT THIS TIME.  (M)
